# SDR ASOA201701057001

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 31,706 hours, 25,156 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312190
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

EICAS "LAV SMOKE" ON TAKEOFF AT 1000FT. VISIBLE SMOKE IN CABIN. AIR RETURN TO TYS. REMOVED AND REPLACED NR 2 ENGINE. RUNS AND LEAK CHECKED GOOD.
